Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side effect loose motion
Jan 21, 2012

Hi, I'm on second line, ritonavir, atazanavir and lamivudine 150 mg +zidovudine 300 mg, in the morning i take lamivudine+zidovudine at 11:00 hrs and in the evening 21:00 hrs ritonavir, atazanavir and lamivudine+zidovudine. I have a loose motion in the morning is it because of the evening meds?? and as the day goes by i feel better. Plz help !! I'm very frustrated and weak.

Response from Dr. Henry

Boosted protease inhibitors like atazanavir often have loose stools associated with them-zidovudine can also cause loose stools in some patients. Taking with food often will decrease loose stools-a number of interventions for loose stools (immodium, bran, yogurt) can help certain patients-I would discuss with your HIV provider. Many other problems can cause loose stools (ie lactose intolerance, infections) so can be a challenge to sort out. KH



Previous
Raltegrivir/Truvada & Lexapro
Next
Atripla, Gas & Back Pain

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement